# SDR DHL9872142D

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, 2 FLOOR SUPPORT CHANNELS IN E & E COMPT, BETWEEN STA 440 AND 420 CRACKED.  CUT OUT DAMAGED AREA AND INSTALLED ANGLE REPAIR AT STA 420 PER SRM 51-40-3, 4 X 1' X 1'.  REPLACED FLOOR SUPPORT CHANNEL AT STA 440 PER SRM 51-30-2, 16 LONG.  N/R 3170.
